px-Harmonic Functions With Unbounded Exponent in a Subdomain
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 6, p. 2581-2595
@article{AIHPC_2009__26_6_2581_0,
     author = {Manfredi, J. J. and Rossi, J. D. and Urbano, J. M.},
     title = {$p\left(x\right)$-Harmonic Functions With Unbounded Exponent in a Subdomain},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {6},
     year = {2009},
     pages = {2581-2595},
     doi = {10.1016/j.anihpc.2009.09.008},
     zbl = {1180.35242},
     mrnumber = {2569909},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_6_2581_0}
}
Manfredi, J. J.; Rossi, J. D.; Urbano, J. M. $p\left(x\right)$-Harmonic Functions With Unbounded Exponent in a Subdomain. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 6, pp. 2581-2595. doi : 10.1016/j.anihpc.2009.09.008. http://www.numdam.org/item/AIHPC_2009__26_6_2581_0/

[1] Acerbi E., Mingione G., Regularity Results for Stationary Electro-Rheological Fluids, Arch. Ration. Mech. Anal. 164 (2002) 213-259. | MR 1930392 | Zbl 1038.76058

[2] Acerbi E., Mingione G., Gradient Estimates for the px-Laplacean System, J. Reine Angew. Math. 584 (2005) 117-148. | MR 2155087 | Zbl 1093.76003

[3] Ambrosio L., Lecture Notes on Optimal Transport Problems, in: Mathematical Aspects of Evolving Interfaces, Funchal, 2000, Lecture Notes in Math., vol. 1812, Springer, Berlin, 2003, pp. 1-52. | MR 2011032 | Zbl 1047.35001

[4] Aronsson G., Extensions of Functions Satisfying Lipschitz Conditions, Ark. Mat. 6 (1967) 551-561. | MR 217665 | Zbl 0158.05001

[5] Aronsson G., Crandall M. G., Juutinen P., A Tour of the Theory of Absolutely Minimizing Functions, Bull. Amer. Math. Soc. 41 (2004) 439-505. | MR 2083637 | Zbl 1150.35047

[6] Barles G., Fully Nonlinear Neumann Type Conditions for Second-Order Elliptic and Parabolic Equations, J. Differential Equations 106 (1993) 90-106. | MR 1249178 | Zbl 0786.35051

[7] Bhattacharya T., Dibenedetto E., Manfredi J., Limits as p of Δ p u p =f and Related Extremal Problems, Rend. Semin. Mat. Univ. Politec. Torino 1989 (1991) 15-68. | MR 1155453

[8] Charro F., García Azorero J., Rossi J. D., A Mixed Problem for the Infinity Laplacian Via Tug-of-War Games, Calc. Var. Partial Differential Equations 34 (2009) 307-320. | MR 2471139 | Zbl 1173.35459

[9] Crandall M. G., Ishii H., Lions P. L., User's Guide to Viscosity Solutions of Second Order Partial Differential Equations, Bull. Amer. Math. Soc. 27 (1992) 1-67. | MR 1118699 | Zbl 0755.35015

[10] Diening L., Hästö P., Nekvinda A., Open Problems in Variable Exponent Lebesgue and Sobolev Spaces, in: Drabek , Rakosnik (Eds.), FSDONA04 Proceedings, Milovy, Czech Republic, 2005, pp. 38-58.

[11] Harjulehto P., Hästö P., A Capacity Approach to the Poincaré Inequality and Sobolev Imbeddings in Variable Exponent Sobolev Spaces, Rev. Mat. Complut. 17 (2004) 129-146. | MR 2063945 | Zbl 1072.46021

[12] Harjulehto P., Hästö P., Koskenoja M., Varonen S., The Dirichlet Energy Integral and Variable Exponent Sobolev Spaces With Zero Boundary Values, Potential Anal. 25 (2006) 205-222. | MR 2255345 | Zbl 1120.46016

[13] Jensen R., Uniqueness of Lipschitz Extensions: Minimizing the Sup Norm of the Gradient, Arch. Ration. Mech. Anal. 123 (1993) 51-74. | MR 1218686 | Zbl 0789.35008

[14] Kováčik O., Rákosník J., On Spaces L px and W 1,px , Czechoslovak Math. J. 41 (116) (1991) 592-618. | MR 1134951 | Zbl 0784.46029

[15] Lindqvist P., Notes on the P-Laplace Equation, Report, University of Jyväskylä, Department of Mathematics and Statistics, 102, University of Jyväskylä, Jyväskylä, 2006; available on line at:, http://www.math.jyu.fi/research/reports/rep102.pdf. | MR 2242021 | Zbl pre05042360

[16] Peres Y., Schramm O., Sheffield S., Wilson D. B., Tug-of-War and the Infinity Laplacian, J. Amer. Math. Soc. 22 (2009) 167-210. | MR 2449057

[17] Peres Y., Sheffield S., Tug-of-War With Noise: a Game Theoretic View of the P-Laplacian, Duke Math. J. 145 (2008) 91-120. | MR 2451291 | Zbl pre05363254